# SDR ABXA9801059

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Link
- Part number: 5751152503
- Condition: Cracked
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 88-10-7, FOUND CRACK INDICATION ON LEFT FLAP DRIVE LINK STATION 98 AT POINT J, OUTBOARD LUG.  REPLACED LINK IAW DC8 MM 27-51-4.
